# SDR RAIA00310262

- Difficulty date: October 16, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 11,066 hours, 12,075 cycles
- Engine: Allsn AE3007C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: HG2010AC02
- Part serial: 98090864
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 10,991 hours, 11,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5689-STL- EADI NR 2 ROLLS CONTINUOUSLY. MAINTENANCE REMOVED AND REPLACED NR 2 AHRS.
